# SDR AALA20120605005

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW FREQUENCY EDDY CURRENT INSPECTION OF LEFT WING FRONT SPAR LOWER CHORD AND SKIN SHOWS A CRACK INDICATION AT RIB NUMBER 17 OUTBOARD 2 FASTENERS AT APPROXIMATELY FRONT SPAR STATION 628.36.  INSTALLED AND CAP SEALED TWO FASTENERS PER EA B767-57-024018.
